# SDR DXTA200702601

- Difficulty date: November 6, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 6,609 hours, 4,179 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG PUNGENT ODOR COMMING FROM THE AIR CONDITION SYSTEM.  REMOVED & CLEANED WATER SOCKS. INSTALLED WATER SOCKS AND LEAK CHECK. OPS CHECKED. WORK DONE IAW CITATION 750 AMM 12-10-01.
